versión On-line ISSN 0719-0646
SUSHCH, VOLODYMYR. Self-Dual and Anti-Self-Dual Solutions of Discrete Yang-Mills Equations on a Double Complex. Cubo [online]. 2010, vol.12, n.3, pp. 99-120. ISSN 0719-0646. http://dx.doi.org/10.4067/S0719-06462010000300007.
We study a discrete model of the SU(2) Yang-Mills equations on a combinatorial analog of R4. Self-dual and anti-self-dual solutions of discrete Yang-Mills equations are constructed. To obtain these solutions we use both techniques of a double complex and the quaternionic approach. Interesting analogies between instanton, anti-instanton solutions of discrete and continual self-dual, anti-self-dual equations are also discussed.
Palabras clave : Yang-Mills equations; self-dual and anti-self-dual equations; instantons and anti-instantons; difference equations.